Advertisement

Affine-Periodic Solutions for Impulsive Differential Systems

  • Chuanbiao WangEmail author
  • Xue Yang
  • Xusheng Chen
Article
  • 13 Downloads

Abstract

The affine-periodicity is a new periodic concept which has been founded in recent years. In this paper, we will discuss the existence of affine-periodic solutions for impulsive differential systems. Several existence theorems are proved for dissipative impulsive (functional) differential systems. Some applications are also given by combining Lyapunov’s methods.

Keywords

Affine-periodic solution Dissipative impulsive (functional) differential system Horn’s fixed point theorem Lyapunov’s method 

Mathematics Subject Classification

34C25 47H10 

Notes

Acknowledgements

We greatfully acknowledge the invaluable guidance and advice of Prof. Yong Li(College of Mathematics, Jilin University) in preparing this manuscript. This work is supported by the National Basic Research Program of China (Grant Number 2013CB834100), the National Natural Science Foundation of China (Grant Numbers 11571065, 11171132, 11201173, 11901542) and the Fundamental Research Funds for the Central Universities (Grant Number CUC2019B038).

Compliance with Ethical Standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Burton, T.A., Zhang, S.: Unified boundedness, periodicity, and stability in ordinary and functional differential equations. Annali di Matematica pura ed applicata 145(1), 129–158 (1986).  https://doi.org/10.1007/BF01790540 MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Horn, W.A.: Some fixed point theorems for compact maps and flows in banach spaces. Trans. Am. Math. Soc. 149(2), 391–404 (1970).  https://doi.org/10.2307/1995402 MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Lakshmikantham, V., Bainov, D.D., Simeonov, P.S.: Theory of Impulsive Differential Equations, vol. 6. World Scientific, Singapore (1989)CrossRefGoogle Scholar
  4. 4.
    Levinson, N.: Transformation theory of non-linear differential equations of the second order. Ann. Math. 45(4), 723–737 (1944).  https://doi.org/10.2307/1969299 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Li, X., Bohner, M., Wang, C.: Impulsive differential equations: periodic solutions and applications. Automatica 52, 173–178 (2015).  https://doi.org/10.1016/j.automatica.2014.11.009 MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Li, Y., Huang, F.: Levinsons problem on affine-periodic solutions. Adv. Nonlinear Stud. 15(1), 241–252 (2015).  https://doi.org/10.1515/ans-2015-0113 MathSciNetCrossRefGoogle Scholar
  7. 7.
    Li, Y., Zhou, Q.: Periodic solutions to ordinary differential equations with impulses. Sci. China Ser. A 36(7), 778–790 (1993)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Liu, G., Yang, X., Li, Y.: Existence and multiplicity of rotating periodic solutions for resonant hamiltonian systems. J. Differ. Equ. (2018).  https://doi.org/10.1016/j.jde.2018.04.001 MathSciNetCrossRefGoogle Scholar
  9. 9.
    Liu, G., Yang, X., Li, Y.: Rotating periodic solutions for super-linear second order hamiltonian systems. Appl. Math. Lett. (2018).  https://doi.org/10.1016/j.aml.2017.11.024 MathSciNetCrossRefGoogle Scholar
  10. 10.
    Milman, V.D., Myshkis, A.D.: On the stability of motion in the presence of impulses. Sib. Math. J. 1(2), 233–237 (1960)MathSciNetGoogle Scholar
  11. 11.
    Qian, D., Chen, L., Sun, X.: Periodic solutions of superlinear impulsive differential equations: a geometric approach. J. Differ. Equ. 258(9), 3088–3106 (2015).  https://doi.org/10.1016/j.jde.2015.01.003 MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Shen, J., Li, J., Wang, Q.: Boundedness and periodicity in impulsive ordinary and functional differential equations. Nonlinear Anal. TMA 65(10), 1986–2002 (2006).  https://doi.org/10.1016/j.na.2005.11.006 MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Shen, T., Liu, W.: Infinitely many rotating periodic solutions for suplinear second-order impulsive Hamiltonian systems. Appl. Math. Lett. (2019).  https://doi.org/10.1016/j.aml.2018.08.026 MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Wang, C., Li, Y.: Affine-periodic solutions for nonlinear dynamic equations on time scales. Adv. Differ. Equ. 2015(1), 286 (2015).  https://doi.org/10.1186/s13662-015-0634-0 MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Wang, C., Yang, X., Li, Y.: Affine-periodic solutions for nonlinear differential equations. Rocky Mt. J. Math. 46(5), 1717–1737 (2016).  https://doi.org/10.1216/RMJ-2016-46-5-1717 MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wang, H., Yang, X., Li, Y.: Rotating-symmetric solutions for nonlinear systems with symmetry. Acta Math. Appl. Sin. Engl. Ser. 31(2), 307–312 (2015).  https://doi.org/10.1007/s10255-015-0484-2 MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Xing, J., Yang, X., Li, Y.: Rotating periodic solutions for convex hamiltonian systems. Appl. Math. Lett. (2019).  https://doi.org/10.1016/j.aml.2018.10.002 MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Yoshizawa, T.: Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, vol. 14. Springer, New York (1975)CrossRefGoogle Scholar
  19. 19.
    Zhang, X., Yan, J., Zhan, A.: Existence of positive periodic solutions for an impulsive differential equation. Nonlinear Anal. TMA 68(10), 3209–3216 (2008).  https://doi.org/10.1016/j.na.2007.03.014 MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Zhang, Y., Yang, X., Li, Y.: Affine-periodic solutions for dissipative systems. Abstr. Appl. Anal. (2013).  https://doi.org/10.1155/2013/157140 MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.College of ScienceCommunication Unversity of ChinaBeijingPeople’s Republic of China
  2. 2.College of MathematicsJilin UniversityChangchunPeople’s Republic of China
  3. 3.Center for Mathematics and Interdisciplinary Sciences and School of Mathematics and StatisticsNortheast Normal UniversityChangchunPeople’s Republic of China

Personalised recommendations